# SDR FDEA201504271306

- Difficulty date: April 27, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 741 hours, 15,275 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: AEA76212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER GEAR WW KEEL WEB, RT X=31.50, Z=100.00 OIL CANNING BEYOND LIMITS.  1421 - 1431 CANNING IS .225IN, 1421 - 1411 CANNING IS .215IN, 1401-1411 CANNING IS .260IN.  REPAIRED OIL CANNING CONDITION IAW EA 1-5310-T0316595.
